Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are rashes on the stomach after taking APAP tablets a cause of concern?

My daughter has been taking hydroco/apap since Thursday May 11 for pain from getting her tonsils taken out, she has developed a rash on her stomach, side and back and it is itching. This is the only side effect from the list of this medicine she is having. Should I take her to the ER.
Wed, 20 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

The symptoms seems to be related to an allergic reaction. Some advice that I can give to you are:

-give antihistamines daily
-use Calamine lotion for local relief.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been taking oral 500 mg Naproxen along with Endone for severe sciatic pain. I have Rheumatoid Arthritis, Coeliac Disease, Hashimoto s, chronic anaemia, and chronic gastritis. The gastritis flares up terribly even after 1 dose of Naproxen. I already take Zoton Fastabs twice a day. Naproxen as suppository has not been available here for a long time. Can I take the oral tablets rectally to attempt to bypass my stomach problems? I have been reading the absorption this way is similar to oral, but I am concerned about causing problems.

doctor1 MD

my 90 year old mother who gets bloated after she eats, was told to take beano tablets by her doctor and she says after she takes it her stomach hurts all across from side to side . is a common side effect of beano . She isn t on any kind of medication because aside of the bloating and ringing in her ears she has no other health problems.

doctor1 MD

I m newly married for seven months.my last period was on 25 sep but the urine test is negative.we consult to the doctor nd she also done the urine test.the result was same.we have done the test 4-5 times.nw the doctor adivesd for gynaset tablet.besied these I have unbearable pain in my stomach continuosly till 20 day.plz help me.we r very worried?